# SDR ASAA2022021337484

- Difficulty date: February 13, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 20,342 hours, 6,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A8123025
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SURROUND LOWER SILL WEB CORRODED IN MULTIPLE AREAS. GROUNDED - YES. REMOVED AND REPLACED LWR SILL WEB AT AFT PIT DOOR SURROUND IAW BOEING 737-900ER SRM 51-40-02-0G-0W 2" O .050 R .030 L 4.5" D .020.
